MathSciNet Relay Station
MathSciNet bibliographic data
MR1648399 (2000i:65136) 65M15
Nochetto, R. H.; Schmidt, A.; Verdi, C. A posteriori error estimation and adaptivity for degenerate parabolic problems. Math. Comp. 69 (2000), no. 229, 1–24.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement